# SDR SWIA201334967

- Difficulty date: October 3, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 44,012 hours, 56,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR OVERHEAD BIN IN ROW 9 DOES NOT ILLUMINATE.  FLT#5449 REPAIRED WIRE CONNECTOR AT TERMINAL BLOCK AT ROW 9.
